# SDR AALA016058

- Difficulty date: June 14, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Clip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI-SJC - FOUND SEAT 26D EMERGENCY LIGHT WIRE HARNESS CANNON PLUG CLIP DETACHED.  SECURED SEAT 26D EMERGENCY LIGHT HARNESS CLIP.  OPS CHECKS GOOD.  (M)
